Alert archive / Oklahoma / Flash Flood Warnings in 2018
Flash Flood Warning 18, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 7, 2018, 9:59 AM CDT for Canadian County, Logan County, Oklahoma County, Oklahoma. It was in force for 2 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2018, 9:59 AM CDT (14:59 UTC)
- Expired
- Jun 7, 2018, 12:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Canadian County, OK, Logan County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 46 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 10:09 AM CDT | FLASH FLOOD | The Village, OK | MPING REPORT OF STREET FLOODING WITH VEHICLE STRANDED. |
| Jun 7, 10:20 AM CDT | FLASH FLOOD | 3 Nnw The Village, OK | WATER OVER THE CURBS. |
| Jun 7, 10:35 AM CDT | FLASH FLOOD | 2 Wsw Edmond, OK | WATER OVER THE CURBS (3-4 INCHES). |
| Jun 7, 10:40 AM CDT | FLASH FLOOD | 2 Nnw The Village, OK | STREET FLOODING. CARS STRANDED IN PARKING LOT. SOME BUSINESSES POSSIBLY FLOODED. |
| Jun 7, 11:05 AM CDT | FLASH FLOOD | 3 Ssw Nichols Hills, OK | CARS STRANDED DUE TO FLOODING. |
| Jun 7, 11:15 AM CDT | FLASH FLOOD | 3 N The Village, OK | CARS NEARLY COMPLETELY SUBMERGED. |
| Jun 7, 11:43 AM CDT | FLASH FLOOD | 1 Nnw Oklahoma City, OK | WATER IN OFFICE BUILDING. VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2137 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
538
WGUS54 KOUN 071459
FFWOUN
OKC017-083-109-071700-
/O.NEW.KOUN.FF.W.0018.180607T1459Z-180607T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
959 AM CDT THU JUN 7 2018
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Western Oklahoma County in central Oklahoma...
Southwestern Logan County in central Oklahoma...
Northeastern Canadian County in central Oklahoma...
* Until noon CDT
* At 958 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one to two inches of rain
have already fallen...especially over northwestern Oklahoma City.
Flash flooding is occurring or is imminent.
* Some locations that will experience flooding include...
Oklahoma City, western Edmond, Midwest City, Del City, Yukon,
Bethany, Warr Acres, The Village, Piedmont, Spencer, Nichols Hills,
Valley Brook, Tinker Air Force Base, Forest Park, Woodlawn Park,
Lake Aluma and Smith Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3571 9747 3541 9731 3539 9759 3556 9776
3572 9776 3573 9773 3573 9768 3575 9767
3579 9755
$$
TL2 follow-up statements
940
WGUS74 KOUN 071518
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1018 AM CDT THU JUN 7 2018
OKC017-083-109-071700-
/O.CON.KOUN.FF.W.0018.000000T0000Z-180607T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oklahoma OK-Logan OK-Canadian OK-
1018 AM CDT THU JUN 7 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
WESTERN OKLAHOMA...SOUTHWESTERN LOGAN AND NORTHEASTERN CANADIAN
COUNTIES...
At 1009 AM CDT, the public reported street flooding near The Village
with at least one vehicle stranded in flood waters. The risk of
flash flooding will increase with additional heavy rainfall
expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3571 9747 3541 9731 3539 9759 3556 9776
3572 9776 3573 9773 3573 9768 3575 9767
3579 9755
$$
TL032
WGUS74 KOUN 071536
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1036 AM CDT THU JUN 7 2018
OKC017-083-109-071700-
/O.CON.KOUN.FF.W.0018.000000T0000Z-180607T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oklahoma OK-Logan OK-Canadian OK-
1036 AM CDT THU JUN 7 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
WESTERN OKLAHOMA...SOUTHWESTERN LOGAN AND NORTHEASTERN CANADIAN
COUNTIES...
At 1033 AM CDT, Doppler radar indicated that between two and . half
and three inches of rain has fallen between Bethany and The Village.
Very heavy rainfall rates were additionally detected over northwest
Oklahoma City.
Flash flooding is imminent! Avoid low lying areas and do not drive
into flooded roadways!
.PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3571 9747 3541 9731 3539 9759 3556 9776
3572 9776 3573 9773 3573 9768 3575 9767
3579 9755
$$
TLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 9:01 AM CDT, 58 minutes earlier.
Area forecast discussion, Jun 7, 9:01 AM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Norman OK 901 AM CDT Thu Jun 7 2018 .UPDATE... Updated grids for this morning and afternoon to reflect better chance of storms across parts of south central and southeast Oklahoma as well as higher POPS through the morning for central Oklahoma. Clouds and precipitation will obviously influence diurnal temperature trace today, especially along and east of roughly highway 81. By mid to late afternoon, an outflow may extend from parts of southeastern Oklahoma into west central/northwestern Oklahoma...per 12z HRRR. Western part of this boundary may have a decent chance of seeing strong to severe storms by the late afternoon. Overall confidence is not high however. && .PREV DISCUSSION... /issued 604 AM CDT Thu Jun 7 2018/ DISCUSSION... The 12Z aviation discussion follows.... AVIATION... The large complex of thunderstorms over much of Kansas and northern Oklahoma will probably continue its east-southeast movement this morning before finally dissipating late this morning. This will bring thunderstorms into KPNC around the start of the forecast period, and storms will probably be in the vicinity of KOKC (maybe even KOUN) during the early hours of the forecast as well. Additional showers/thunderstorms are expected to form this afternoon and evening. It is very difficult to nail down locations and timing...at least until this evening, when storms are more likely to form over western Oklahoma. These storms, mainly after 21Z, will most likely affect KWWR and KCSM, possibly points farther east later in the evening. Outside thunderstorms, conditions should be breezy, but VFR. CmS PREV DISCUSSION... /issued 530 AM CDT Thu Jun 7 2018/ DISCUSSION... The large MCS over Kansas is expected to continue to shift east early this morning, mainly affecting extreme north-central Oklahoma (and Kansas). There is a possibility that the complex will turn to the south, following the mid-level winds. It is unclear how well the storms would fare in the less-favorable environment farther south of the Kansas/Oklahoma border, so PoPs for that area this morning were held to about 20%. Additional storms are expected to form this afternoon over western Oklahoma and the Panhandles. Then, as the upper-level ridge begins to build back over the region tonight, the rain chances will drop accordingly. A few waves circling the ridge may still crank out convection, particularly on Monday, and Tuesday night into Wednesday. Given the difficulty of forecasting those types of small features that far out, the confidence in the rain events next week is quite low. Temperatures will be fairly steady through the period, with daytime highs and nighttime lows running a few degrees above the seasonal average. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 88 71 93 72 / 60 20 10 10 Hobart OK 97 72 97 73 / 30 40 10 10 Wichita Falls TX 99 74 97 74 / 10 20 10 10 Gage OK 100 69 97 71 / 20 30 10 20 Ponca City OK 87 71 92 71 / 80 20 10 20 Durant OK 91 72 91 72 / 40 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. &&
Hazardous weather outlook, Jun 7, 4:30 AM CDT, 5 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 430 AM CDT Thu Jun 7 2018 OKZ004>048-050>052-TXZ083>090-071900- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 430 AM CDT Thu Jun 7 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a risk of severe thunderstorms early this morning across north-central Oklahoma, mainly north of Alva to Fairview to Stillwater. Additional storms are expected to form this afternoon and evening, and there is a Marginal Risk of severe storms, generally north of a line from Marietta to Atoka, including western north Texas. .Heat... Afternoon high temperatures will generally be in the 90s, with heat indices around 100. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... There will be a chance of thunderstorms Friday, and again from Sunday night through Wednesday night. There is a Marginal Risk of severe thunderstorms Friday, north of a line from Cheyenne to Watonga to Stillwater. .Heat... High temperatures in the 90s, with heat indices around 100 are expected through early next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 7, 9:26 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 926 AM CDT THU JUN 7 2018 OKZ025-071500- Oklahoma OK- 926 AM CDT THU JUN 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Oklahoma County Until 1000 AM CDT... AT 925 AM CDT, a strong thunderstorm was located over southwestern Oklahoma City, moving east at 10 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Minor flooding in areas of poor drainage... Locations impacted include... Oklahoma City, southeastern Edmond, Midwest City, Del City, Bethany, Choctaw, Warr Acres, The Village, Spencer, Nichols Hills, Jones, Nicoma Park, Valley Brook, Tinker Air Force Base, Forest Park, Lake Aluma, Smith Village, The Capitol and The Fairgrounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3538 9755 3554 9764 3564 9729 3538 9728 TIME...MOT...LOC 1425Z 269DEG 9KT 3545 9754 MAHALE
Local storm report, Jun 7, 9:37 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
937 AM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM HAIL 1 NNW OKLAHOMA CITY 35.48N 97.52W
06/07/2018 E0.88 INCH OKLAHOMA OK TRAINED SPOTTER
&&
MADLocal storm report, Jun 7, 9:41 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
941 AM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 AM HAIL 4 NW WARR ACRES 35.57N 97.66W
06/07/2018 E1.00 INCH OKLAHOMA OK TRAINED SPOTTER
&&
MADSpecial weather statement, Jun 7, 9:43 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
943 AM CDT THU JUN 7 2018
OKZ024-025-071515-
Oklahoma OK-Canadian OK-
943 AM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR central Oklahoma and east central
Canadian Counties Until 1015 AM CDT...
AT 940 AM CDT, strong thunderstorms were along a line extending from
near Edmond to near Yukon, moving southeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Oklahoma City, southern Edmond, Midwest City, Del City, Yukon,
Bethany, Choctaw, Warr Acres, The Village, Harrah, Spencer, Nichols
Hills, Jones, Nicoma Park, Tinker Air Force Base, Forest Park,
Woodlawn Park, Lake Aluma, Smith Village and The Capitol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3540 9751 3553 9787 3568 9747 3560 9714
3552 9714
TIME...MOT...LOC 1440Z 292DEG 19KT 3563 9749 3553 9775
MAHALELocal storm report, Jun 7, 9:46 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
946 AM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM HAIL 4 NNW BETHANY 35.55N 97.67W
06/07/2018 E1.00 INCH CANADIAN OK PUBLIC
&&
MADLocal storm report, Jun 7, 9:59 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
959 AM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM FLASH FLOOD 3 NNW WARR ACRES 35.56N 97.64W
06/07/2018 OKLAHOMA OK PUBLIC
STREET FLOODING UP TO 4-6 INCHES ESTIMATED.
&&
MADThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 1:53 AM CDT | Special Weather Statement | OUN | Harper | 52 min |
| Jun 7, 2:29 AM CDT | Special Weather Statement | OUN | Woods | 61 min |
| Jun 7, 3:05 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 25 min |
| Jun 7, 3:29 AM CDT | Special Weather Statement | OUN | Woods | 31 min |
| Jun 7, 3:58 AM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
| Jun 7, 4:07 AM CDT | Special Weather Statement | OUN | Major | 23 min |
| Jun 7, 4:20 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 25 min |
| Jun 7, 4:43 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 32 min |
| Jun 7, 5:09 AM CDT | Special Weather Statement | OUN | Alfalfa, Major | 36 min |
| Jun 7, 5:32 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Grant, Major, Woods | 3 hr |
| Jun 7, 5:41 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 34 min |
| Jun 7, 5:44 AM CDT | Special Weather Statement | OUN | Major | 31 min |
| Jun 7, 5:56 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 49 min |
| Jun 7, 6:11 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 34 min |
| Jun 7, 6:40 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Major | 3 hr |
| Jun 7, 6:43 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay, Kingfisher | 47 min |
| Jun 7, 7:20 AM CDT | Special Weather Statement | OUN | Kay, Logan, Noble | 40 min |
| Jun 7, 7:38 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 31 min |
| Jun 7, 7:44 AM CDT | Areal Flood Advisory | OUN | Garfield, Kay, Noble, Payne | 3 hr |
| Jun 7, 7:53 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 37 min |
| Jun 7, 8:02 AM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 3 hr |
| Jun 7, 8:13 AM CDT | Special Weather Statement | OUN | Grady | 32 min |
| Jun 7, 8:16 AM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| Jun 7, 8:23 AM CDT | Flash Flood Warning | OUN | Logan, Noble, Payne | 5 hr |
| Jun 7, 8:29 AM CDT | Special Weather Statement | OUN | Lincoln, Payne | 46 min |
| Jun 7, 8:41 AM CDT | Special Weather Statement | OUN | Canadian | 34 min |
| Jun 7, 8:47 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma, Payne | 118 min |
| Jun 7, 8:51 AM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Jun 7, 8:53 AM CDT | Special Weather Statement | OUN | Grady | 37 min |
| Jun 7, 8:54 AM CDT | Areal Flood Advisory | OUN | Caddo | 2 hr |
| Jun 7, 8:58 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 47 min |
| Jun 7, 9:07 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 38 min |
| Jun 7, 9:24 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 2 hr |
| Jun 7, 9:26 AM CDT | Special Weather Statement | OUN | Oklahoma | 34 min |
| Jun 7, 9:32 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 43 min |
| Jun 7, 9:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Jun 7, 9:49 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 41 min |
| Jun 7, 9:51 AM CDT | Areal Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 54 min |
| Jun 7, 10:10 AM CDT | Special Weather Statement | OUN | Logan | 35 min |
| Jun 7, 10:18 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 42 min |
| Jun 7, 10:28 AM CDT | Special Weather Statement | OUN | Grady | 32 min |
| Jun 7, 10:32 AM CDT | Special Weather Statement | OUN | Pontotoc, Seminole | 28 min |
| Jun 7, 10:37 AM CDT | Special Weather Statement | OUN | Oklahoma | 23 min |
| Jun 7, 10:40 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 50 min |
| Jun 7, 10:46 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 119 min |
| Jun 7, 10:59 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Jun 7, 11:08 AM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| Jun 7, 11:09 AM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 7, 11:10 AM CDT | Special Weather Statement | OUN | McClain | 35 min |
| Jun 7, 11:15 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 45 min |
| Jun 7, 11:20 AM CDT | Flash Flood Warning | OUN | Cleveland, Oklahoma | 115 min |
| Jun 7, 11:25 AM CDT | Special Weather Statement | OUN | Grady | 35 min |
| Jun 7, 11:28 AM CDT | Flash Flood Warning | OUN | Caddo, Cleveland, Grady, McClain | 3 hr |
| Jun 7, 11:40 AM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie | 3 hr |
| Jun 7, 11:46 AM CDT | Special Weather Statement | OUN | Cleveland, Grady | 29 min |
| Jun 7, 11:56 AM CDT | Special Weather Statement | OUN | Pottawatomie | 34 min |
| Jun 7, 12:04 PM CDT | Flash Flood Warning | OUN | Caddo, Cleveland, Grady, McClain, Pottawatomie | 116 min |
| Jun 7, 12:05 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 40 min |
| Jun 7, 12:14 PM CDT | Special Weather Statement | OUN | McClain | 31 min |
| Jun 7, 12:29 PM CDT | Special Weather Statement | OUN | Garvin | 31 min |
| Jun 7, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 39 min |
| Jun 7, 12:44 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| Jun 7, 12:46 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie | 119 min |
| Jun 7, 1:02 PM CDT | Areal Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Lincoln, McClain and 2 more | 4 hr |
| Jun 7, 1:19 PM CDT | Special Weather Statement | OUN | Garvin, Murray, Stephens | 26 min |
| Jun 7, 1:34 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray, Stephens | 116 min |
| Jun 7, 1:40 PM CDT | Special Weather Statement | OUN | Garvin, Murray, Pontotoc | 35 min |
| Jun 7, 2:02 PM CDT | Areal Flood Warning | OUN | Caddo, Cleveland, Comanche, Grady, McClain, Pottawatomie | 3 hr |
| Jun 7, 2:12 PM CDT | Special Weather Statement | OUN | Carter, Murray | 33 min |
| Jun 7, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 41 min |
| Jun 7, 2:42 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Murray | 3 hr |
| Jun 7, 2:44 PM CDT | River Flood Warning | OUN | Oklahoma | 12 hr |
| Jun 7, 2:50 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 40 min |
| Jun 7, 2:52 PM CDT | Special Weather Statement | OUN | Jackson | 38 min |
| Jun 7, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 34 min |
| Jun 7, 3:30 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| Jun 7, 3:37 PM CDT | Special Weather Statement | OUN | Bryan | 38 min |
| Jun 7, 3:51 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 3 hr |
| Jun 7, 6:15 PM CDT | Special Weather Statement | OUN | Tillman | 30 min |
| Jun 7, 6:48 PM CDT | Special Weather Statement | OUN | Tillman | 27 min |
Nearby
Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.